# SDR MWEA96569

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Pan
- Part number: 59127561
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND E AND E DOOR JAMB PAN HAS CORROSION IN SEVERAL AREAS.  MAINTENANCE REPLACED DOOR JAMB PAN IAW SRM 51-10-3 AND 51-30.
